# SDR CA150909005

- Difficulty date: September 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,000 hours
- Engine: Ge CF348C5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND BRAKE OVERHEAD WARNING MESSAGE DURING CLIMB OUT FROM DEPARTURE POINT. BTMS TEMP INDICATORS INITIALLY INDICATED MAX TEMP BUT THEN DISPLAY WENT BLANK. AN EMERGENCY WAS DECLARED AND CREW ELECTED RETURNED TO DEPARTURE POINT. ON LANDING AND BRAKE TEMPERATURE WAS NOT EXCESSIVELY HOT. AIRCRAFT WAS INSPECTED BY MAINTENANCE AND RELEASED UNDER MEL 32-46-01, HOWEVER, AFTER FLYING TO A MAINTENANCE BASE, THE NR 1 BRAKE TEMP MONITOR SENSOR WAS REPLACED.
